# SDR G41A2024012200069

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: General aviation
- Aircraft: N601CN
- Make and model: Lear 60LEAR
- Aircraft serial: 60087
- Aircraft time: 7,857 hours, 5,327 cycles
- Engine: Pwa PW305A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 30B744401
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON THE MORNING OF 1/20/24, LEAR 60-087 N601CN, DEPARTED KBFI FLYING TO KEGE. AT CRUISE ALTITUDE, THE #1 ENGINE OIL PRESSURE STARTED TO DROP. THE CAPTAIN CALLED IN TO MAINTENANCE TO INFORM US THE THE SITUATION. THE CREW KEPT FLYING ON THE CHANCE IT WAS AN INDICATION ERROR. THE OIL TEMP WAS THE SAME AS THE #2 ENGINE AND THE LOW OIL PRESSURE LIGHT HAD NOT ILLUMINATED. THE CAPTAIN INFORMED MAINTENANCE THAT IF THE LIGHT CAME ON OR THE PRESSURE CONTINUED TO DROP, THEY WOULD DIVERT INTO KBOI. THE OIL PRESSURE LIGHT TURNS ON AT 20 PSI. THE PRESSURE DID CONTINUE TO DROP AND THE CREW DIVERTED. THEY DECLARED AN EMERGENCY AND LANDED SAFELY AT KBOI. AS THEY WERE ON FINAL, THE LOW PRESSURE LIGHT DID COME ON. THE ENGINE WAS SHUT DOWN SHORTLY AFTER LANDING AND THE AIRCRAFT WAS TAXIED SAFELY TO THE FBO. ATI JET MAINTENANCE WAS SENT TO  INVESTIGATE THE ISSUE. AN OIL SEAL ON THE PRIMARY MAGNETIC ALTERNATOR (PMA) WAS WORN AND SLIGHTLY TORN CAUSING THE LEAK. A NEW SEAL WAS INSTALLED AND THE OIL RESERVOIR SERVICED TO FULL. THE ENGINE WAS RUN UP  TO FULL POWER, NO LEAKS NOTED. THE AIRCRAFT WAS  RETURNED TO SERVICE AND HAS MADE TWO TRIPS WITH NO ISSUES OR LEAKS REPORTED.
